# SDR AUS20030775

- Difficulty date: July 31, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: ES611081
- Condition: Failed
- Location: Air Conditioner
- Part time: 6,590 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) FORWARD AIR CONDITIONER ELECTRIC MOTOR FAILED.
